# SDR SWIA2020033049566

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION FOUND ON INTERCOSTAL AFT OF AVIONICS BAY DOOR ON L/H SIDE OF STGR27.  (C CHECK) RO 3/27/2020    REMOVED AND INSTALLED A NEW INTERCOSTAL AFT OF AVIONICS BAY DOOR ON THE LH SIDE OF STRG 27 REF BOMBARDIER DWG AND CRJ 200 SRM. COMPLIED WITH TASK CARD. PRESSURE CHECK GOOD. SEE CONTINUATION FOR FURTHER DETAILS.
